# SDR RAAAB296030

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cabin
- Part time: 55,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER SB 53-054, FOUND MID CABIN DOOR UPPER HINGE CUT OUT CRACKED.  REPAIRED PER SB 727-53-054 REV 1 AND BOEING MSG M7272-53-2800.  (M)
